Authors: Khovanov, Mikhail
Lauda, Aaron
Mackaay, Marco
Stošić, Marko 
Title: Extended graphical calculus for categorified quantum sl(2)
Journal: Memoirs of the American Mathematical Society
Volume: 219
Issue: 1029
First page: 1
Last page: 87
Issue Date: 1-Sep-2012
Rank: M21a
ISBN: 978-0-8218-8977-0
ISSN: 0065-9266
DOI: 10.1090/S0065-9266-2012-00665-4
Abstract: 
A categorification of the Beilinson-Lusztig-MacPherson form of the quantum sl(2) was constructed in the paper arXiv:0803.3652 by the second author. Here we enhance the graphical calculus introduced and developed in that paper to include two-morphisms between divided powers one-morphisms and their compositions. We obtain explicit diagrammatical formulas for the decomposition of products of divided powers one-morphisms as direct sums of indecomposable one-morphisms; the latter are in a bijection with the Lusztig canonical basis elements. These formulas have integral coefficients and imply that one of the main results of Lauda's paper- identification of the Grothendieck ring of his 2-category with the idempotented quantum sl(2)-also holds when the 2-category is defined over the ring of integers rather than over a field. A new diagrammatic description of Schur functions is also given and it is shown that the the Jacobi-Trudy formulas for the decomposition of Schur functions into elementary or complete symmetric functions follows from the diagrammatic relations for categorified quantum sl(2).
Publisher: American Mathematical Society

Show full item record

SCOPUSTM   
Citations

42
checked on Aug 17, 2022

Page view(s)

20
checked on Aug 18, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.